# SDR CALA2013111392913

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 75,578 hours, 28,119 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT VHF COMM AUDIO RECEPTION POOR AT 1 POSITION.  RECEPTION OK AT OTHER CREW POSITIONS,  01=CAPT POSITION, 02=1ST OFF POSITION & 03=OBS POSITION.  REPLACED CAPT ASP VHF COMM, OPERATIONS CHECKED GOOD IAW AMM 23-51-01.
